Question: What Happens If You Take Too Much High Blood Pressure Medicine?

What if my blood pressure is 160 90?

Normal pressure is 120/80 or lower.

Your blood pressure is considered high (stage 1) if it reads 140/90.

Stage 2 high blood pressure is 160/100 or higher.

If you get a blood pressure reading of 180/110 or higher more than once, seek medical treatment right away..

How can I bring my blood pressure down immediately?

Here are 17 effective ways to lower your blood pressure levels:Increase activity and exercise more. … Lose weight if you’re overweight. … Cut back on sugar and refined carbohydrates. … Eat more potassium and less sodium. … Eat less processed food. … Stop smoking. … Reduce excess stress. … Try meditation or yoga.More items…

What happens if I take 2 losartan by mistake?

If you take too many losartan tablets by accident, contact your doctor or go to your nearest hospital A&E department straight away. An overdose of losartan can cause dizziness, sleepiness and a pounding heartbeat. The amount of losartan that can lead to an overdose varies from person to person.

Is 150 90 A good blood pressure?

As a general guide: high blood pressure is considered to be 140/90mmHg or higher (or 150/90mmHg or higher if you’re over the age of 80) ideal blood pressure is usually considered to be between 90/60mmHg and 120/80mmHg.

Can a person OD on blood pressure meds?

A beta-blocker overdose can be very dangerous. It can cause death. If the person’s heart rate and blood pressure can be corrected, survival is likely. Survival depends on how much and what type of this medicine the person took and how quickly they receive treatment.

Can too much blood pressure medicine make you sick?

Most people who take high blood pressure medicines do not get any side effects. Like all medicines, high blood pressure medicines can sometimes cause side effects. Some people have common problems like headaches, dizziness or an upset stomach.

What should you do if you take too much blood pressure medicine?

Managing Side Effects With Lifestyle ChangesEating potassium-rich foods to cope with symptoms like fatigue and weakness when taking a diuretic drug.Standing up slowly to avoid feeling dizzy or falling from a drop in blood pressure that can occur when rising.More items…•

Is it safe to take 3 blood pressure medicine?

People taking one blood pressure medication may reach their blood pressure goals more effectively if they instead take lower doses of three medications. That’s according to a new study in Journal of the American Medical Association (JAMA) .

What happens if you take 2 blood pressure pills by mistake?

For some medicines, an extra dose can cause problems. For example, too much blood pressure medicine could make you light-headed. Too much ADHD medicine might make a child jittery.

At what BP level should I take medication?

140/90 or higher (stage 2 hypertension): You probably need medication. At this level, your doctor is likely to prescribe medicine now to get your blood pressure under control. At the same time, you’ll also need to make lifestyle changes. If you ever have blood pressure that’s 180/120 or above, it’s an emergency.

What are the 4 worst blood pressure medicines?

thiazide diuretics (chlorthalidone, hydrochlorothiazide) ACE inhibitors (benazepril, zofenopril, lisinopril, and many others) calcium channel blockers (amlodipine, diltiazem) angiotensin II receptor blockers (losartan, valsartan)

What are the side effects of taking too much high blood pressure medicine?

Some common side effects of high blood pressure medicines include:Cough.Diarrhea or constipation.Dizziness or lightheadedness.Erection problems.Feeling nervous.Feeling tired, weak, drowsy, or a lack of energy.Headache.Nausea or vomiting.More items…•